Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ed.

Acne And Valium

Recommended Posts

Dealing with serious depression, have been for afew years now.

tried tackling it with meditation, i'm a regular gym go'er also, going 5 days a week for 2 hours a day, while this has helped a little [and helped me build considerable muscle] its not enough. I'm thinking of going on diazepam tablets to help me out a little, as im so down all the time.

will diazepam have a negative effect on my skin?

Link to comment
Share on other sites

Dealing with serious depression, have been for afew years now.

tried tackling it with meditation, i'm a regular gym go'er also, going 5 days a week for 2 hours a day, while this has helped a little [and helped me build considerable muscle] its not enough. I'm thinking of going on diazepam tablets to help me out a little, as im so down all the time.

will diazepam have a negative effect on my skin?

I take Xanax, and it has not had a negative effect on my skin. I've taken it for nearly 10 years more or less.

But diazepam is not a drug for depression; it treats anxiety. Actually, this group of drugs can make you feel more depressed because it is meant to sedate you. So you should think over what you are experiencing and decide if anxiety is an issue for you. Diazepam is a short-acting drug - roughly 4 hours. It just isn't a treatment for depression. But since depression and anxiety often go hand in hand, I will say from personal experience, sometimes I have been depressed, taken my Xanax, and then realized the depression was caused by anxiety and the medication helped my mood. Have you tried anti-depressants? I read a study years ago that said SSRI's helped acne improve.

Link to comment
Share on other sites

yeah, i've been diagnosed with manic depression/anxiety, i was on a very low dosage of diazepam, and it didnt really do all that much for me, im not sure how it affected my skin because i was eating wheat/gluten then, so my skin was basically constantly flared up

i figured that if they upped the dosage of diazepam, that i'd feel better, and it'd help me relax.

however im concerned that it may case my acne to flare up again.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×